# SDR AALA202503313870

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 25,303 hours, 10,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035SD
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR SUPPORT BREAK ASSEMBLY PANEL AT BS 540, LBL 3. REPLACED BREAK ASSEMBLY PANEL PER SRM 51-40-02.
